S.L.A.A. Conference Committees; What they do and when they meet! Page 1 of 3



Any member of S.L.A.A. is welcome to attend. Give back what we freely receive!

https://www.worldtimebuddy.com/ to cross reference your time zone depending on time zone changes

CAC – The S.L.A.A. Conference Anorexia Committee carries the message to the S.L.A.A. community that sexual, social, and emotional anorexia can be an inherent part of sex and love addiction and encourages integrating this idea into all areas of the Fellowship and its literature. For more info: https://slaafws.org/committee/cac

Meeting: 1 hr 4th Sunday @ 11:00am PT, 12:00pm MT, 1:00pm CT, 2:00pm ET, 8:00pm CEST

Zoom Meeting ID: 831 8461 6506 Passcode: 308457

CBC – The Conference By-Laws Committee is responsible for maintaining and updating the current S.L.A.A. By-Laws, in cooperation with the BOT. It acts in an advisory capacity to the BOT, Fellowship-Wide Services and the Conference with regards to potential or requested By-Law changes. The Committee also works with the BOT to facilitate changes to the By-Laws passed in accordance with Article XIV of the By-Laws.

For more info: https://slaafws.org/committee/cbc

Meeting: 1 hr 3rd Sunday @ 6:30pm ET, 5:30pm CT, 4:30pm MT, 3:30pm PT Zoom Meeting ID: 898 4668 2623 Passcode: 419459 Click here for direct link

CCC – Conference Charter Committee - Responsible for the planning and facilitation of the ABC/M in cooperation with the BOT and F.W.S. (In the absence of a CCC, the BOT and F.W.S. are responsible for running the ABC/M.) Creates the ABM Agenda, chairs the ABC/M, and is liaison for the entire Conference to the BOT and F.W.S. The Chair of the CCC is a voting member of the Conference.

For more info: https://slaafws.org/committee/ccc

Meeting: 1 1/2 hr 1st Friday @ 8:00pm ET, 7:00pm CT, 6:00pm MT, and 5:00pm PT

Zoom Meeting ID: 869 4572 1867 Passcode: CCCService

CDC – The Conference Diversity Committee is devoted to fostering an inclusive environment within our Fellowship that ensures that we are welcoming to the full diversity that exists across those who are in the Fellowship, and those who still suffer.

For more info: https://slaafws.org/committee/cdc

Meeting: 1 hr 1st Saturday @ 1:00pm PT, 2:00pm MST, 3:00pm CT, and 4:00pm ET Zoom Meeting ID: 870 7485 4515 Passcode: 286346 Click here for direct link

CFC – The Conference Finance Committee is responsible for the allocation of funds to the various Conference Committees based on their requests and the available funds provided by the BOT/F.W.S. Works with the BOT/F.W.S. to help increase financial support from the individual groups, Intergroups, and other sources that are available to The Augustine Fellowship within the guidelines of the Twelve Traditions and Twelve Concepts of S.L.A.A. For more info: https://slaafws.org/committee/cfc

Meeting: 1 hr 3rd Wednesday @ 8:00pm PT, 10:00pm CT, 11:00pm ET, 5pm CEST Zoom Meeting ID: 870 3527 9452 Passcode: 150084 Click here for direct link

CHRC – The Conference Healthy Relationships Committee is responsible for the development and implementation of resources and tools that enhance our recovery as sex and love addicts by increasing our capacity for building and sustaining healthy relationships of all types.

For more info: https://slaafws.org/committee/chrc

Meeting: 1 hr 3rd Sunday @ 2:00pm PT, 3:00pm MT, 4:00pm CT, 5:00pm ET

Zoom Meeting ID: 842 0465 4837 Passcode: happy

S.L.A.A. Conference Committees; What they do and when they meet! Page 2 of 3

Hworks if you work H

Any member of S.L.A.A. is welcome to attend. Give back what we freely receive!

https://www.worldtimebuddy.com/ to cross reference your time zone depending on time zone changes

CICC – Conference Intergroup Communications Committee is responsible for the ongoing open communication between the existing and new Groups and Intergroups of S.L.A.A. It focuses on sharing information and working together to make the Fellowship more accessible and effective.

For more info: https://slaafws.org/committee/cicc

Meeting: 1.5 hr 4th Sunday @ 9:30 AM PT, 12:30 PM ET, 6:00 PM Central European Time

Zoom Meeting ID: 815 7357 7770 Password: 205254

CJC – Conference Journal Committee is responsible for the creation of the monthly/bi-monthly "meeting in print" magazine focusing on S.L.A.A. recovery and related issues. The committee works with the BOT and F.W.S. to ensure publication and to address the *Journal* policies.

For more info: https://slaafws.org/committee/cjc

Meeting: 1 hr 1st Saturday @ 11:00am PT, 12:00pm MT, 1:00pm CT, 2:00pm ET Zoom Meeting ID: 861 2519 5968 Passcode: CJCYAY! Click for direct link

CLC – Fosters quality literature in support of S.L.A.A. recovery; guides the planning, writing, and editing of literature from writers, writing groups or service bodies within S.L.A.A.; and approves draft literature prior to submission for full Conference approval. For more info: https://slaafws.org/committee/clc

Meeting: 1 1/2 hrs 4th Saturday @ 9:00am PT, 10:00am MT, 11:00am CT, 12:00pm ET, 5:00pm GMT

Zoom Meeting ID: 651 805 1209 Passcode: 12345 Click for direct link

CMRC – Conference Member Retention Committee is responsible for the development and implementation of tools and methods to retain members. We empower the fantasy subcommittee writing group to create new draft literature to help those who identify with fantasy related aspects of our disease. We encourage long-term members to commit to our cherished tradition of service. By members' commitment to service as a spiritual principle, we retain their collected shared wisdom, experience, strength and hope in all areas in S.LA.A. Our message is heard by newcomers and inspires those who are stepping up for service. We are the committee behind long-term members staying in our program of recovery.

For more info: https://slaafws.org/committee/cmrc

Meeting: 1 hour 2nd Sunday @ 5:00pm PT, 6:00pm MT, 7:00pm CT, 8:00pm ET.

Zoom Meeting ID: 835 8688 4574 Passcode: 593655

CPIC (merged with CHIC) – The primary purpose of the Conference Public Information Committee is to carry the S.L.A.A. message to sex and love addicts by:(a) working with national and international service entities, intergroups, and local groups to convey S.L.A.A. information to the potential members and their supporters; (b) providing materials to help members carry the S.L.A.A. message; and (c) supporting service bodies to do outreach at intergroup and group levels.

For more info: https://slaafws.org/committee/cpic

Meeting: 1.5 hrs 1st Sunday @ 6:15pm PT, 8:15pm CT, 9:15pm ET

Zoom Meeting ID: 896 4184 9587 Passcode: 959399

CSC – Conference Service Committee carries the message of sobriety through service by attracting, educating, and unifying members to be of service, giving back to the S.L.A.A. community what we continue to freely receive. For more info: https://slaafws.org/committee/csc

Meeting: 1 hr 2nd Sunday @ 1:00pm EST, 12 noon CT, 10:00 AM PT

S.L.A.A. Conference Committees; What they do and when they meet! Page 3 of 3

Hworks if yau work H

Any member of S.L.A.A. is welcome to attend. Give back what we freely receive!

https://www.worldtimebuddy.com/ to cross reference your time zone depending on time zone changes

Zoom Meeting ID: 889 0412 3764 Passcode: 970072

CSPC – Conference Sponsorship Committee is to support and strengthen all forms of S.L.A.A. Sponsorship.

For more info: https://slaafws.org/committee/cspc

Meeting: 1 hr 3rd Thursday @ 6:00pm ET, 5:00pm CT, 3:00pm PT

Zoom Meeting ID: 823 4603 7240 Passcode: 247012 Click for direct link

CSTCC – Conference Steps, Traditions and Concepts Committee is to promote the study, understanding and application of the Twelve Steps, Twelve Traditions and Twelve Concepts throughout the S.L.A.A. fellowship.

For more info: https://slaafws.org/committee/cstcc

Meeting: 1 hr 4th Sunday @ 12:00pm PT, 1:00pm MT, 2:00pm CT, 3:00pm ET, 7:00pm GMT

Zoom Meeting ID: 867 1530 8976 Passcode: JOYFUL

CTIOC – Conference Translation and International Outreach Committee is responsible for providing support to International S.L.A.A. Intergroups and/or groups to carry the message of recovery to the suffering sex and love addict in their own language. For more info: https://slaafws.org/committee/ctioc

Meeting: 1.5 hr 4th Sunday @ 9:30 AM PT, 12:30 PM ET, 6:00 PM Central European Time

Zoom Meeting ID: 815 7357 7770 Password: 205254